HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Suggest Treatment For Abdominal Swelling And Burning Sensation

default
Posted on Sat, 25 Feb 2017
Question: I woke up this morning with my stomach swollen burning severely
Bleaching and feeling like I was so full and somewhat nauseated. Imam scared
I have been trying to eat paleo diet and eat healthy
But recently had sinus surgery and had to take a lot of antibotics and I also take mental meds and other drugs they put me on for acid reflux
I am miserable
I have had digestive problems for years but I am really scared
I have a lot of stress in my life
Help
doctor
Answered by Dr. Grzegorz Stanko (20 minutes later)
Brief Answer:
You should start probiotic intake.

Detailed Answer:
Hello!

Thank you for the query.

Antibiotics cause great destruction of intestinal bacteria. So most likely all the symptoms you have are caused by lack of good intestinal bacteria. Even depression, mood changes and stress can be triggered by a lack of good intestinal bacteria.
That is why I suggest you to start with good probiotic intake (containing at least few different bacteria). It should take a couple of days to see any improvement.
If this wont help, the next step is to have gastroscopy and colonoscopy to rule out the worst possibilities.

Hope this helps.
Regards.
Note: Revert back with your health reports to get further guidance on your gastric problems. Click here.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Grzegorz Stanko

General Surgeon

Practicing since :2008

Answered : 5796 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Abdominal Swelling And Burning Sensation

Brief Answer: You should start probiotic intake. Detailed Answer: Hello! Thank you for the query. Antibiotics cause great destruction of intestinal bacteria. So most likely all the symptoms you have are caused by lack of good intestinal bacteria. Even depression, mood changes and stress can be triggered by a lack of good intestinal bacteria. That is why I suggest you to start with good probiotic intake (containing at least few different bacteria). It should take a couple of days to see any improvement. If this wont help, the next step is to have gastroscopy and colonoscopy to rule out the worst possibilities. Hope this helps. Regards.